# SDR USAASA00028

- Difficulty date: July 15, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DCA-PVD - FLT 1928 - DURING THE FLIGHT, RECEIVED THE ECAM MESSAGE SMOKE-LAV SMOKE, FOR LESS THAN ONE-HALF A SECOND.  ALSO, NOTICED A SLIGHT ODOR OF OIL IN AIRCRAFT CABIN/COCKPIT.  MAINTENANCE PERFORMED A BITE CHECK OF THE CIDS SYSTEM.  ALSO, RAN THE APU AND AIR CONDITIONING PACKS.  NO FAULTS OR ODORS DETECTED.  (M)
